# SDR AALA202501078393

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 19,881 hours, 5,250 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL DUE TO THE FLIGHT CREW REPORTING AN #1ENGINE ANTI-ICE FAULT. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED (OPEN)
